# SDR CNMA20090017

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 64,536 hours, 10,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Burned Out
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 SLIDE LIGHTS DID NOT OPERATE WHEN SLIDE WAS DEPLOYED.  R-2 DOOR SLIDE REPLACED ON LOG PAGE 92473 ITEM 4 (REPLACED R-2 SLIDE  IAW W/C 76SWF-002).
